MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 3ML SYRINGE IN DBD-PHACO EYE PACK

MEDLINE INDUSTRIES, LP; 3ML SYRINGE IN DBD-PHACO EYE PACK
Catalog Number DYNJ82650
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the cannula is "not secure to the syringe" and is causing detachment that led to the cannula "coming loose in the patient eye, breaks the bag, and results in an anterior vitrectomy".The customer reported this occurs when "irrigating the eye" with "bss" and the customer believes "the groove on the syringe is not adequate enough to provide a secure fit for the cannula".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the cannula is "not secure to the syringe" and is causing detachment that led to the cannula "coming loose in the patient eye, breaks the bag, and results in an anterior vitrectomy".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update made to d2 product information.

Common Device Name
3ML SYRINGE IN DBD-PHACO EYE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19038971
Report Number1423395-2024-00293
Device Sequence Number7354958
Product Code FMF
UDI-Device Identifier40195327199235
UDI-Public40195327199235
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ82650
Device Lot Number22HBO903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown